# SDR DALA2023031802043

- Difficulty date: March 17, 2023
- Submitted: March 18, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9513, INITIAL INSPECTION: CORROSION ON LUGS (FLOOR SUPPORT) STA=147 BTW RBL=30 TO RBL=50 AT COCKPIT. CORRECTIVE ACTION: FLOOR SUPPORT ON STA=147 BTW RBL=30 TO RBL=50 AT COCKPIT FABRICATED PER DWG 9936533-89 REV. CM AND WAS REPLACED PER B717-200 SRM 51-41-02-0G. PAR 4. (LP 2675436)
